# SDR HALA0600643

- Difficulty date: August 30, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-300
- Aircraft serial: 33423
- Aircraft time: 13,545 hours, 2,629 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Message
- Condition: False Indication
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS STATUS MESSAGE "ELEVATOR FEEL" DISPLAYED.  ACCOMPLISHED FIM 27-30-00 FIG 106, NO DEFECTS NOTED.
